# SDR QXEA2015051400234

- Difficulty date: May 11, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 33,168 hours, 34,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 664-668
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25P BETWEEN FS X664.5 TO FS X668.90. REMOVED CORROSION FROM STR 25P IAW SRM 51-21-00, PAR 4A ITEM 5. 100 PERCENT MATERIAL LOSS AT FS X667.9, APPROXIMATELY NO CORROSION ON INNER SKIN MATTING SURFACE COMMON TO STR 25P.  RECEIVED RD8/4-53-6836 ISSUE 1, 6 MAY 2015. COMPLIED WITH TC RD8/4-53-6836.  REMOVED CORRODED STR AT FS X654.0 APPROXIMATELY REF RD8/4-53-6836. INSTALLED NEW STRINGER SECTION AND REPAIR SPLICE AT FS X668.0 TO FS X655.0, STR 25P, REF RD8/4-53-6836 ISS.1 DATED 5/6/15.  C/W ET INSP ON REPAIR AREAS IAW RD8/4-53-6836, ISSUE 1 DATED 5/6/15, SHEET 5, REPAIR NOTE 2. FABRICATED REPAIR SPLICE WITH 2024-T3 .050 REF RD8/4-53-6836 SHT 3.
